# SDR CA960604010

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: LK73720
- Condition: Missing
- Location: Nr 1 Eng
- Component: Rroyce, LK73720
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION, NR 1 ENGINE GAS GENERATOR FAIRING LOWER PORTION MISSING AND ADJACENT FAIRINGS DAMAGED.
